Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Spectral synthesis in the space of functions of exponential growth on a finitely generated Abelian group

Author: S. S. Platonov
Translated by: S. Kislyakov
Original publication: Algebra i Analiz, tom 24 (2012), nomer 4.
Journal: St. Petersburg Math. J. 24 (2013), 663-675
MSC (2010): Primary 43A45
Published electronically: May 24, 2013
MathSciNet review: 3088012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that spectral synthesis occurs in the space of functions of exponential growth on an arbitrary finitely-generated discrete Abelian group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 43A45

Retrieve articles in all journals with MSC (2010): 43A45

Additional Information

S. S. Platonov
Affiliation: Petrozavodsk State University, Prospect Lenina 33, Petrozavodsk 185910, Russia

Keywords: Spectral synthesis, finitely generated Abelian group, functions of exponential growth, invariant subspaces
Received by editor(s): September 9, 2011
Published electronically: May 24, 2013
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society